MAUDE Adverse Event Report: STRYKER CORPORATION HUDSON; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER CORPORATION HUDSON; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 6203113000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
While dr.Was attempting to use the reamer instrument, the regular hudson attachment broke into two pieces.The instrument and hudson piece were then passed off the sterile field.Repair tag applied.

Brand Name
HUDSON
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER CORPORATION
1941 stryker way
portage MI 49002
MDR Report Key24775861
Report Number24775861
Device Sequence Number6132697
Product Code HWE
UDI-Device Identifier04546540501622
UDI-Public(01)04546540501622(10)23073
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
Report Date (Section F) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6203113000
Device Catalogue Number6203113000
Device Lot Number23073
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight79 KG
Date Report Sent to FDA03/30/2026